Can Truvada and Viramune XR combo cause anxiety?
Mar 5, 2012
Hello, I have been on meds for about five years now. I started taking Combivir and Kaletra but I couldn't handle the diarrheas which where already there to do not having a Gall Bladder and suffering from IBS. I was switch to Combivir and Viramune and I was on this treatment but I started having problems with enlarged lymph nodes and muscle pain and weakness, so my doctor suggested getting off of the AZT in Combivir. So for the past three days I have been on Truvada and Viramune XR. I am noticing a lot psychological changes. When I had my prescription filled the insert said I could experience sleeping problems. So because of this I am takng in the morning when I wake up. About three hours after taking it, I experience drowsiness and have fallen alseep for about fifteen minutes. In the afternoon I start feeling very anxious. So here's my question: First will these side effects go away, are they related to the new meds or coming off the old ones? I don't think the Viramune is causing the problem because all I did was switch from IR to XR. Thank you.
Response from Dr. Henry
Anxiety has not been a prominent feature of nevirapine-a small percentage of patients switching from standard to nevirapine XR may have more CNS side effects (usually not much of a problem with Truvada though can sometimes cause CNS side effects)--if problem doesnt improve over the next month or so may want to consider trying the standard nevirapine on a trial basis for several months to observe how those side effects are impacted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- How Long Does It Take To Get Std Results Back?
- Are Chronic Yeast Infection And Swollen Glands Sign Of Hiv?
- Can Hiv Be Transmitted In Makeup?
- Can You Have Molluscum Contagiosum And Not Have Growths?
- Feeling Better After One Week On HIV Meds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.